Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 119, NWS Tallahassee, FL

November 2, 200716 counties in Florida; 16 counties in Georgia

NWS Tallahassee, FL issued this red flag warning at Nov 2, 2007, 1:21 PM CDT for 16 counties in Florida; 16 counties in Georgia. It took effect at Nov 4, 2007, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 2, 2007, 1:21 PM CDT (18:21 UTC)
In effect from
Nov 4, 2007, 11:00 AM CST
Expired
Nov 4, 2007, 5:00 PM CST
In force
6 hr
Issued by
NWS Tallahassee, FL
All 32 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Dougherty County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Mitchell County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 51 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1355 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 021821
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EDT FRI NOV 2 2007

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7
PM EDT /6 PM CDT/ FOR THE FLORIDA PANHANDLE AND BIG BEND FOR SATURDAY
FOR LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA PANHANDLE 
AND BIG BEND FOR SATURDAY FOR LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FOR SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON FOR LOW
RELATIVE HUMIDITY...

.DISCUSSION...AFTERNOON HEATING WILL COMBINE WITH A DRY AIRMASS TO
PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA PANHANDLE AND BIG
BEND SATURDAY AND SUNDAY AFTERNOONS...AND POSSIBLY IN SOUTHEAST
ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON. 


GAZ120>131-142>148-155>161-031130-
/O.CAN.KTAE.FW.A.0094.071103T1800Z-071103T2200Z/
/O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
221 PM EDT FRI NOV 2 2007

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE 
HUMIDITY...
...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE
HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND
REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS. THE FIRE WEATHER WATCH
THAT WAS IN EFFECT FOR SATURDAY AFTERNOON HAS BEEN CANCELLED. THE
RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT SATURDAY AFTERNOON...BUT ONLY
FOR A FEW HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>019-026>029-034-031130-
/O.NEW.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/
/O.EXT.KTAE.FW.W.0118.071103T1700Z-071103T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
221 PM EDT FRI NOV 2 2007 /121 PM CDT FRI NOV 2 2007/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO
7 PM EDT /6 PM CDT/ SATURDAY FOR LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ SUNDAY. THE RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM
EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY. THE RELATIVE
HUMIDITY WILL DROP BELOW 35 PERCENT EARLY SATURDAY AND SUNDAY 
AFTERNOONS...AND REMAIN BELOW THIS LEVEL FOR 4 OR 5 HOURS EACH
DAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-031130-
/O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
121 PM CDT FRI NOV 2 2007

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE 
HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE
HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND
REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FOURNIER
7 follow-up statements
000 
WWUS82 KTAE 021836 CCA
RFWTAE

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EDT FRI NOV 2 2007

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM 
EDT /6 PM CDT/ SATURDAY FOR THE FLORIDA PANHANDLE AND BIG BEND FOR 
LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA 
PANHANDLE AND BIG BEND...

...FIRE WEATHER WATCH IN EFFECT FOR SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON FOR LOW
RELATIVE HUMIDITY...

.DISCUSSION...AFTERNOON HEATING WILL COMBINE WITH A DRY AIRMASS TO
PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA PANHANDLE AND BIG
BEND SATURDAY AND SUNDAY AFTERNOONS...AND POSSIBLY IN SOUTHEAST
ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON. 


GAZ120>131-142>148-155>161-031130-
/O.CAN.KTAE.FW.A.0094.071103T1800Z-071103T2200Z/
/O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
221 PM EDT FRI NOV 2 2007

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE 
HUMIDITY...
...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE
HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND
REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS. THE FIRE WEATHER WATCH
THAT WAS IN EFFECT FOR SATURDAY AFTERNOON HAS BEEN CANCELLED. THE 
RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT SATURDAY AFTERNOON...BUT 
ONLY FOR A FEW HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>019-026>029-034-031130-
/O.NEW.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/
/O.EXT.KTAE.FW.W.0118.071103T1700Z-071103T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
221 PM EDT FRI NOV 2 2007 /121 PM CDT FRI NOV 2 2007/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO
7 PM EDT /6 PM CDT/ SATURDAY FOR LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST 
/5 PM CST/ SUNDAY. THE RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM 
EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY. THE RELATIVE 
HUMIDITY WILL DROP BELOW 35 PERCENT EARLY SATURDAY AND SUNDAY 
AFTERNOONS...AND REMAIN BELOW THIS LEVEL FOR 4 OR 5 HOURS EACH DAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-031130-
/O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
121 PM CDT FRI NOV 2 2007

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE 
HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE
HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND
REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FOURNIER
000 
WWUS82 KTAE 030715
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 AM EDT SAT NOV 3 2007

...A RED FLAG WARNING REMAINS IN EFFECT FOR BOTH THIS AFTERNOON 
AND SUNDAY AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG
BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR
ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA
DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...MUCH DRIER AIR OVER THE REGION WILL COMBINE WITH
AFTERNOON TEMPERATURES STILL IN THE MID 70S TO PRODUCE FAIRLY LOW
RELATIVE HUMIDITIES ACROSS THE AREA THIS WEEKEND. THIS WILL RESULT
IN MANY HOURS OF RED FLAG CONDITIONS ACROSS NORTH FLORIDA ON
SATURDAY AND SUNDAY...AS WELL AS POTENTIAL RED FLAG CONDITIONS
ACROSS SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA
ON SUNDAY.


FLZ007-009>019-026>029-034-032000-
/O.CON.KTAE.FW.W.0118.071103T1700Z-071103T2300Z/
/O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
315 AM EDT SAT NOV 3 2007 /215 AM CDT SAT NOV 3 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ SUNDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-032000-
/O.CON.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
315 AM EDT SAT NOV 3 2007 /215 AM CDT SAT NOV 3 2007/

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

17-GOULD
000 
WWUS82 KTAE 031829
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
229 PM EDT SAT NOV 3 2007

...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON FOR 
THE EASTERN FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF LOW RELATIVE
HUMIDITY COMBINED WITH HIGH DISPERSION INDICES...

...A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON FOR
ALL OF THE FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR
ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA
DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...MUCH DRIER AIR OVER THE REGION WILL COMBINE WITH
AFTERNOON TEMPERATURES STILL IN THE MID 70S TO PRODUCE FAIRLY LOW
RELATIVE HUMIDITIES ACROSS THE AREA THIS WEEKEND. THIS WILL
RESULT IN RED FLAG CONDITIONS ACROSS NORTH FLORIDA ON SUNDAY...AS
WELL AS POTENTIAL RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA.

FLZ007-009>017-026-027-032300-
/O.CAN.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/
/O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-LIBERTY-WAKULLA-
229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ SUNDAY...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THIS AFTERNOON. RELATIVE HUMIDITIES WILL NOT STAY
BELOW 35 PERCENT FOR 4 HOURS THIS AFTERNOON.

A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ018-019-028-029-034-032300-
/O.CON.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/
/O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
229 PM EDT SAT NOV 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
SUNDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-032300-
/O.CON.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAMP
000 
WWUS82 KTAE 031859 CCA
RFWTAE

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
229 PM EDT SAT NOV 3 2007

CORRECTED HEADLINE FOR EASTERN BIG BEND GROUP.

...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON FOR 
THE EASTERN FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF LOW RELATIVE
HUMIDITY COMBINED WITH HIGH DISPERSION INDICES...

...A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON FOR
ALL OF THE FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR
ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA
DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...MUCH DRIER AIR OVER THE REGION WILL COMBINE WITH
AFTERNOON TEMPERATURES STILL IN THE MID 70S TO PRODUCE FAIRLY LOW
RELATIVE HUMIDITIES ACROSS THE AREA THIS WEEKEND. THIS WILL
RESULT IN RED FLAG CONDITIONS ACROSS NORTH FLORIDA ON SUNDAY...AS
WELL AS POTENTIAL RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA.

FLZ007-009>017-026-027-032300-
/O.CAN.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/
/O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-LIBERTY-WAKULLA-
229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ SUNDAY...
...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THIS AFTERNOON. RELATIVE HUMIDITIES WILL NOT STAY
BELOW 35 PERCENT FOR 4 HOURS THIS AFTERNOON.

A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ018-019-028-029-034-032300-
/O.CON.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/
/O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
229 PM EDT SAT NOV 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
SUNDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-032300-
/O.CON.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAMP
000 
WWUS82 KTAE 040634
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
134 AM EST SUN NOV 4 2007

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON FOR
ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO POTENTIAL LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...THE FIRE WEATHER WATCH WHICH WAS IN EFFECT THIS AFTERNOON FOR 
ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL HAS BEEN
CANCELLED AS ONLY BRIEF DURATIONS OF LOW RELATIVE HUMIDITY ARE NOW
EXPECTED...

.DISCUSSION...MUCH DRIER AIR WILL COMBINE WITH NEAR SEASONAL
TEMPERATURES TO PRODUCE LONG DURATIONS OF SUB 35 PERCENT RELATIVE
HUMIDITY ACROSS THE FLORIDA BIG BEND AND PANHANDLE THIS AFTERNOON...
WITH THE POTENTIAL FOR SIMILAR CONDITIONS OVER THE SAME AREAS ON
MONDAY AFTERNOON. ACROSS ALABAMA AND GEORGIA...THE MORE STRINGENT
CRITERIA OF 25 PERCENT RELATIVE HUMIDITY FOR 4 OR MORE HOURS DOES
NOT LOOK LIKE IT WILL BE REACHED TODAY OR MONDAY...ALTHOUGH
DURATIONS OF 1 TO 3 HOURS WILL CERTAINLY BE POSSIBLE.


ALZ065>069-GAZ120>131-142>148-155>161-040745-
/O.CAN.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
134 AM EST SUN NOV 4 2007 /134 AM CDT SUN NOV 4 2007/

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH...ALTHOUGH BRIEF DURATIONS OF RELATIVE HUMIDITY
BELOW 25 PERCENT ARE STILL POSSIBLE THIS AFTERNOON.

$$

FLZ007-009>019-026>029-034-042100-
/O.NEW.KTAE.FW.A.0096.071105T1700Z-071105T2300Z/
/O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
134 AM EST SUN NOV 4 2007 /134 AM CDT SUN NOV 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

17-GOULD
000 
WWUS82 KTAE 041813
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
113 PM EST SUN NOV 4 2007

...A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF SOUTH CENTRAL
GEORGIA THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON FOR
ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO POTENTIAL LONG
DURATIONS OF LOW RELATIVE HUMIDITY...


.DISCUSSION...MUCH DRIER AIR WILL COMBINE WITH NEAR SEASONAL
TEMPERATURES TO PRODUCE LONG DURATIONS OF SUB 35 PERCENT RELATIVE
HUMIDITY ACROSS THE FLORIDA BIG BEND AND PANHANDLE THIS
AFTERNOON... WITH THE POTENTIAL FOR SIMILAR CONDITIONS OVER THE
SAME AREAS ON MONDAY AFTERNOON. PORTIONS OF SOUTH CENTRAL GEORGIA
WILL ALSO SEE RED FLAG CONDITIONS THIS AFTERNOON.

GAZ124>131-145>148-158>161-042300-
/O.EXA.KTAE.FW.W.0119.000000T0000Z-071104T2300Z/
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-MITCHELL-
COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-LANIER-
113 PM EST SUN NOV 4 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 25 PERCENT THROUGH LATE
THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-034-042315-
/O.CON.KTAE.FW.W.0119.000000T0000Z-071104T2300Z/
/O.CON.KTAE.FW.A.0096.071105T1700Z-071105T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
113 PM EST SUN NOV 4 2007 /1213 PM CST SUN NOV 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY
AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAMP
000 
WWUS82 KTAE 042323
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
623 PM EST SUN NOV 4 2007

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON FOR
ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO POTENTIAL LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...MUCH DRIER AIR WILL COMBINE WITH NEAR SEASONAL
TEMPERATURES TO PRODUCE LONG DURATIONS OF SUB 35 PERCENT RELATIVE
HUMIDITY ACROSS THE FLORIDA BIG BEND AND PANHANDLE THIS
AFTERNOON... WITH THE POTENTIAL FOR SIMILAR CONDITIONS OVER THE
SAME AREAS ON MONDAY AFTERNOON. PORTIONS OF SOUTH CENTRAL GEORGIA
WILL ALSO SEE RED FLAG CONDITIONS THIS AFTERNOON.

FLZ007-009>019-026>029-034-051130-
/O.EXP.KTAE.FW.W.0119.000000T0000Z-071104T2300Z/
/O.CON.KTAE.FW.A.0096.071105T1700Z-071105T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
623 PM EST SUN NOV 4 2007 /523 PM CST SUN NOV 4 2007/

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED FOR THIS SUNDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT MONDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ124>131-145>148-158>161-050030-
/O.EXP.KTAE.FW.W.0119.000000T0000Z-071104T2300Z/
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-MITCHELL-
COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-LANIER-
623 PM EST SUN NOV 4 2007

...RED FLAG WARNING HAS EXPIRED FOR THIS SUNDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 2, 8:22 AM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Nov 2, 8:22 AM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
922 AM EDT FRI NOV 2 2007

.DISCUSSION...CLEAR START TO THE DAY ACROSS THE REGION WITH MINIMUM
TEMPERATURES DIPPING INTO THE MID TO UPPER 50S. THE ONE OUTLIER FROM
THIS IS THE TALLAHASSEE REGIONAL AIRPORT WHICH BOTTOMED OUT AT 52
DEGREES. THIS IS CERTAINLY INTERESTING AT TLH AS THE 1053Z OB HAD A
TEMPERATURE OF 57 WITH A 3KT WIND AND THE 1153Z OB HAD A TEMPERATURE
OF 52 WITH A 3KT WIND. FURTHER EXAMINATION OF THE 5 MIN OBSERVATIONS
FROM THE ASOS REVEALED THAT BETWEEN 1100Z AND 1145Z THE WIND BECAME
CALM AND THE TEMPERATURE AND DEWPOINT GRADUALLY DROPPED UNTIL THE
WIND RETURNED AT 1150Z. THIS STRONG RADIATIONAL COOLING HAS BEEN
DOCUMENTED AT THE AIRPORT ON MANY OCCASIONS WHEN THE WIND BECOMES
CALM. HOWEVER...THIS IS ONE OF THE FIRST TIMES I HAVE SEEN THE
TEMPERATURE DROP SO QUICKLY IN SUCH A SHORT AMOUNT OF TIME NEAR
SUNRISE.

SURFACE DATA FROM 11 UTC ACROSS THE SOUTHEAST MAKES IT DIFFICULT TO
ANALYZE A COLD FRONT ACROSS OUR REGION. IT IS EASIER TO DRAW A FRONT
FURTHER WEST ACROSS COASTAL TEXAS WHERE THE DEWPOINT GRADIENT IS
BETTER DEFINED. IF I HAD TO ANALYZE A COLD FRONT ACROSS OUR REGION
AT 11 UTC I WOULD PLACE IT JUST SOUTHEAST OF TALLAHASSEE AND EXTEND
IT NORTHEASTWARD TO JUST NORTHWEST OF JACKSONVILLE. THIS IS BASED ON
THE BACKING OF THE SURFACE WINDS THROUGH THE EARLY MORNING HOURS
ACROSS THE REGION. NOEL IS LOCATED APPROXIMATELY 525 MILES EAST OF
JACKSONVILLE AND IS EXPECTED TO TRANSITION INTO AN EXTRATROPICAL
CYCLONE LATER TODAY.

UPPER AIR SOUNDING THIS MORNING SHOWS THE DRIER AIRMASS HAS ARRIVED
(AND THIS AIRMASS WILL ONLY GET DRIER). PRECIPITABLE WATER HAS
DROPPED TO 0.71 INCHES. GIVEN THAT WE ARE EXPECTED TO WARM INTO THE
UPPER 70S TO NEAR 80 DEGREES TODAY WITH FULL INSOLATION...WE SHOULD
EASILY BE ABLE TO MIX TO THE EVEN DRIER AIR LOCATED ABOVE 890 MB
WHERE THE SUBSIDENCE INVERSION IS LOCATED. THIS COULD HAVE IMPACTS
ON THE FIRE WEATHER FORECAST FOR TODAY.

CURRENT FORECAST IS LARGELY ON TRACK. MAY PURELY BE A SUNNY DAY AS
OPPOSED TO MOSTLY SUNNY...BUT WILL LET THIS RIDE IN THE ZFP. CURRENT
TEMPS/DEWPOINTS ARE RUNNING A LITTLE BELOW WHAT WE HAVE RIGHT
NOW...SO WILL MAKE A FEW ADJUSTMENTS. OTHER THAN THIS...NO OTHER
CHANGES PLANNED AT THIS TIME. HAVE A GREAT DAY

&&

.AVIATION...VFR CONDITIONS ARE FORECAST THROUGHOUT THE DAY. N-NE
WINDS OF 10 KT WITH GUSTS NEAR 20 KT WILL DEVELOP BY MID TO LATE
MORNING...BUT WILL BECOME LIGHT BY SUNSET. IDEAL AVIATION WEATHER IS
FORECAST THROUGH THE WEEKEND...AS LIGHT N-NW SURFACE WINDS (5 TO 10
KT) AND CLEAR SKIES ARE EXPECTED AT ALL TERMINALS.

&&

.MARINE...WINDS AND SEAS HAVE BEGUN THEIR DECREASING TREND AND ARE
NOW BELOW ADVISORY CONDITIONS ACROSS OUR COASTAL WATERS. WILL
LET THE ADVISORY EXPIRE ON SCHEDULE. MAY NEED AN EXERCISE CAUTION
HEADLINE FOR THE EASTERN LEGS...BUT WILL MONITOR THE 10 AM EDT OBS
BEFORE DECIDING.

&&

.FIRE WEATHER...WITH DRIER AIR EXPECTED TO CONTINUE ADVECTING IN AND
WITH DRIER AIR MIXING DOWN IN THE AFTERNOON...WILL HAVE TO MONITOR
RH VALUES IN NORTH FLORIDA CLOSELY TODAY. RED FLAG CONDITIONS LOOK
GOOD FOR TOMORROW AND MAY NEED TO UPGRADE OUR WATCH IN GEORGIA FOR
SATURDAY AS WELL.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...FIRE WEATHER WATCH SAT AFTN ALL ZONES.
FL...RED FLAG WARNING SAT AFTN ALL ZONES.
GM...SCA ALL ZONES EXCEPT GMZ750 UNTIL 15Z TODAY.

&&

AVIATION...FOURNIER
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Nov 2, 2:16 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 AM EDT FRI NOV 2 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-031015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
316 AM EDT FRI NOV 2 2007 /216 AM CDT FRI NOV 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A DRY COLD FRONT
WILL MOVE THROUGH THE REGION TODAY WITH LITTLE FANFARE. WITH THE
DRY AIR IN PLACE TONIGHT...LOW TEMPERATURES COULD DIP INTO THE
UPPER 40S OVER PARTS OF THE INTERIOR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
HIGH PRESSURE WITH COOL AND DRY CONDITIONS WILL BE THE RULE
THROUGH THE PERIOD AS A SECOND DRY COLD FRONT MOVES THROUGH THE
REGION ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 3:29 AM CDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more39 hr
Nov 2, 1:21 PM CDTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more36 hr

Nearby

Red Flag Warnings in Florida, 2007Red Flag Warnings in Georgia, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.